Volumes in Hyperbolic 5-space.
Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 640-667
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
hyperbolic geometry, polytopes, volume, 5-orthoschemes, asymptotic orthoschemes, polylogarithms
@article{GFA_1995__5_4_58206,
author = {R. Kellerhals},
title = {Volumes in {Hyperbolic} 5-space.},
journal = {Geometric and functional analysis},
pages = {640--667},
year = {1995},
volume = {5},
number = {4},
zbl = {0834.51008},
url = {http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58206/}
}
R. Kellerhals. Volumes in Hyperbolic 5-space.. Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 640-667. http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58206/